MathSciNet Relay Station
MathSciNet bibliographic data
MR1991826 34K20 (92D25)
Ou, Liuman; Luo, Guilie; Jiang, Youlin; Li, Yiping The asymptotic behaviors of a stage-structured autonomous predator-prey system with time delay. J. Math. Anal. Appl. 283 (2003), no. 2, 534–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement